# SDR SIMA20121009001

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 31,183 hours, 29,168 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE NR 1 MULTI FUNCTION DISPLAY UNIT FLASHED AND THEN WENT BLACK AND THEN SMELLED LIKE SMOKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 MFD IAW EMB 145 AMM 34-22-01.  THE OPERATIONAL CHECK WAS GOOD 34-22-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
